Header

UZH-Logo

Maintenance Infos

The asymptotic nature of the analytic spread


Brodmann, M (1979). The asymptotic nature of the analytic spread. Mathematical Proceedings of the Cambridge Philosophical Society, 86(1):35-39.

Statistics

Citations

Dimensions.ai Metrics
86 citations in Web of Science®
85 citations in Scopus®
138 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

169 downloads since deposited on 30 Oct 2009
34 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 14:38
Last Modified:24 Sep 2019 16:20
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
OA Status:Green
Publisher DOI:https://doi.org/10.1017/S030500410000061X

Download

Green Open Access

Download PDF  'The asymptotic nature of the analytic spread'.
Preview
Filetype: PDF
Size: 1MB
View at publisher